# SDR UIEA200700090

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B076581005
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL DOUBLER FOUND CRACKED AT NLG LT FWD CORNER.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-290193820-1 THRU -5 AND FAA FORM 8100-9.
